Journal of Symbolic Logic

On the Number of Minimal Models

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Answering a problem of Fuhrken we prove that for every $\kappa, 1 \leq \kappa \leq \aleph_0$, there is a (countable) complete theory $T$, with no prime model, and exactly $\kappa$ minimal models (up to isomorphism).

Article information

Source
J. Symbolic Logic, Volume 43, Issue 3 (1978), 475-480.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740251

Mathematical Reviews number (MathSciNet)
MR491148

Zentralblatt MATH identifier
0389.03014

JSTOR
links.jstor.org

Citation

Shelah, Saharon. On the Number of Minimal Models. J. Symbolic Logic 43 (1978), no. 3, 475--480. https://projecteuclid.org/euclid.jsl/1183740251


Export citation